MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 WITH DISTAL CATHETER; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 WITH DISTAL CATHETER; HYDROCEPHALUS MANAGEMENT
Model Number FX417T
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 11/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a progav 2.0 (#fx417t) was implanted during a procedure performed on (b)(6) 2020.According to the complainant, the valve showed difficulties in adjustment during a follow-up consultation.No further action is planned, the patient is stable and the valve remains implanted.
 
Additional Manufacturer Narrative
Due to the limited information and the missing product investigation is restricted to traceability of manufacturing and quality control data.An investigation was not possible, the product remains implanted.Regarding similar complaints where we could examine the products, we could determine that the most frequent cause for a deterioration in the function of the product are deposits caused by natural substances in the cerebrospinal fluid, e.G.Protein, blood or tissue particles.These are among the known and unavoidable risks and side effects of hydrocephalus therapy.Even small amounts of organic material can affect the integrity of the valve if aggregated in the valve.A final clarification of the cause what has led to adjustment difficulties is only possible by an examination.No further actions are required as a result of the complaint.

Brand Name
PROGAV 2.0 WITH DISTAL CATHETER
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key18334711
Report Number3004721439-2023-00374
Device Sequence Number20511381
Product Code JXG
UDI-Device Identifier04041906136598
UDI-Public4041906136598
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K161853
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2025
Device Model NumberFX417T
Device Catalogue NumberFX417T
Device Lot Number20047087
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2023
Initial Report FDA Received Date12/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown